# SDR GTIA2018121072996

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 6,005 hours, 2,700 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT LEAD F/A REPORTED VERY STRONG DIRTY SOCKS SMELL FROM FRONT TO BACK OF THE CABIN SECURED PACK 2 SHUT CROSS BLEED SMELL DISSIPATED-PERFORMED ENG #1 AND ENG #2 ENGINE IDLE RUN PER AMM 71-00-00. DURING ENG RUN BOTH PACK 1 AND 2 WERE RUNNING NORMALLY AND NO SMELL NOTED. ISOLATE PACK #1 AND #2 FOR FURTHER TROUBLESHOOTING AND NO SMELL NOTED THROUGH CABIN OR COCKPIT AT THIS TIME. A/C GOOD FOR SERVICE
